# SDR UIEA2019080904979

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,739 hours, 11,077 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 1853M59G01
- Part serial: LMDC8312
- Condition: Failed
- Location: Fuel Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM TROUBLESHOOTING OF THE LEFT ENGINE FUEL VALVE EICAS MESSAGE. REPLACE THE W7 AND W8 HARNESS, THEN PERFORM ENG TEST PER AMM 71-00-00, TEST 2 AND 3.  REMOVED AND REPLACED W7 AND W8 HARNESS IAW AMM 73-21-18. TEST 2 AND 3 NORMAL.
